# SDR DALA1230550181

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Misinstalled
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SLAT INBOARD MAIN TRACK DOWNSTOP ASSY AFT BOLT FOUND NOT PROTRUDING.  NR 11 SLAT OTBD MAIN TRACK DOWNSTOP ATT BOLT FOUND NOT PROTRUDING, AND NR 10 SLAT OTBD MAIN TRACK ATT BOLT FOUND NOT PROTRUDING.  DOWNSTOP ASSY ATT BOLT AND NUT REPLACED AS PER EA-01-469704AD ME22 OPN 2201 CARDS E1760, E1763, AND E1766.
